Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An isomorphism theorem for finitely additive measures

Author: Donald G. Austin
Journal: Proc. Amer. Math. Soc. 6 (1955), 205-208
MSC: Primary 27.2X
MathSciNet review: 0069866
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Buck, The measure theoretic approach to density, Amer. J. Math. vol. 68 (1946) pp. 560-580. MR 0018196 (8:255f)
  • [2] E. F. Buck and R. C. Buck, A note on finitely additive measures, Amer. J. Math. vol. 69 (1947) pp. 413-420. MR 0020123 (8:506c)
  • [3] P. R. Halmos and J. von Neumann, Operator methods in classical mechanics, II, Ann. of Math. vol. 43 (1942) pp. 332-350. MR 0006617 (4:14e)
  • [4] P. R. Halmos, Measure theory, New York, 1950. MR 0033869 (11:504d)
  • [5] A. Sobczyk and P. C. Hammer, Ranges of additive set functions, Duke Math. J. vol. 11 (1944) pp. 847-851. MR 0011165 (6:129e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society